Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Epsilon-hypercyclic operators on a Hilbert space
HTML articles powered by AMS MathViewer

by Frédéric Bayart PDF
Proc. Amer. Math. Soc. 138 (2010), 4037-4043 Request permission

Abstract:

For every fixed $\varepsilon >0$, we construct a bounded linear operator on the separable Hilbert space having an orbit which intersects every cone of aperture $\varepsilon >0$, but such that every orbit avoids a certain ball of positive radius (which depends on the orbit) and a fixed centre.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A16, 47B37
  • Retrieve articles in all journals with MSC (2010): 47A16, 47B37
Additional Information
  • Frédéric Bayart
  • Affiliation: Laboratoire de Mathématiques, Université Blaise Pascal, Campus des Cézeaux, F-63177 Aubière Cedex, France
  • MR Author ID: 683115
  • Email: Frederic.Bayart@math.univ-bpclermont.fr
  • Received by editor(s): June 16, 2009
  • Received by editor(s) in revised form: January 20, 2010
  • Published electronically: May 17, 2010
  • Communicated by: Nigel J. Kalton
  • © Copyright 2010 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 138 (2010), 4037-4043
  • MSC (2010): Primary 47A16, 47B37
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10414-8
  • MathSciNet review: 2679624